MathSciNet Relay Station
MathSciNet bibliographic data
MR1721816 (2000k:20014) 20C20 (20C05)
Harris, Morton E. Splendid derived equivalences for blocks of finite groups. J. London Math. Soc. (2) 60 (1999), no. 1, 71–82.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement